# SDR SWAA2023041814665

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX CABIN FLOOR TENSION STRAP AT STA 1016 TO 1016+2; RBL 3; WL 208.1<[01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR THIS ITEM. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAGRAPH 9;[02] REMOVED TENSION STRAP FROM BS 1006 TO BS 1029; RBL 3; WL 208 PER SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] LOCATED AND DRILLED TENSION STRAP AT BS 1006 - BS 1029; WL 208.1; RBL 3. FROM 7075-T6 X 0.071' CLAD SHEET LOT # 1497836-1. IAW SRM 51-40-05 AND DWG 147A5744 SH 1. OK TO TREAT AND PRIME;[05] VERIFIED CORRECTIVE ACTION 4 OK TO TREAT AND PRIME;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT NEW TENSION STRAP PER SRM 51-20-01 AND SOPM 20-41-02;[07] OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL;[09] INSTALLED TENSION STRAP AT BS 1006- BS 1029; RBL 3; WL 208.1 PER SRM 51-40-02 AND DWG 147A5730 SH 21;[10] VERIFIED CORRECTIVE ACTION 9;[11] VERIFIED MEASUREMENT TABLE
